Multiple fractional integral with Hurst parameter less than 1/2

Research output: Contribution to journalArticleResearchpeer-review

13 Citations (Scopus)


We construct a multiple Stratonovich-type integral with respect to the fractional Brownian motion with Hurst parameter H<12. This integral is obtained by a limit of Riemann sums procedure in the Solé and Utzet [Stratonovich integral and trace, Stochastics Stochastics Rep. 29 (2) (1990) 203-220] sense. We also define the suitable traces to obtain the Hu-Meyer formula that gives the Stratonovich integral as a sum of Itô integrals of these traces. Our approach is intrinsic in the sense that we do not make use of the integral representation of the fractional Brownian motion in terms of the ordinary Brownian motion. © 2005 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)463-479
JournalStochastic Processes and their Applications
Publication statusPublished - 1 Mar 2006


  • Fractional Brownian motion
  • Hu-Meyer formula
  • Itô-type multiple integral
  • Stratonovich multiple integral


Dive into the research topics of 'Multiple fractional integral with Hurst parameter less than 1/2'. Together they form a unique fingerprint.

Cite this